# SDR DALA2017062805059

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT WING AFT TRAILING EDGE PANEL, AFT OF PYLON, SUPPORT WEB CRACKED AT THE OTBD UPPER ATTACH POINT. MAINTENANCE REMOVED AND REPLACED THE LT WING T/E PANEL SUPPORT WEB IAW DWG 115A2156,  REV D, AND 115A2512, REV B.
